# SDR ASAA2023050743196

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 494 hours, 160 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 31-005-00, FOUND SCHEDULED MAINTENANCE TASK "ENG 2 EEC C1" WITH FAULT CODE 732 451 52. MAINTENANCE MESSAGE 73-44144: THRUST RESOLVER ANGLE (TRA) SENSOR IS OUT OF RANGE DETECTED BY: ENGINE -2 EEC CHANNEL-B. GROUNDED - YES.  ACCOMPLISHED IFIM TASK G73-22-00-810-808, ENG 2 EEC C1 MSG NOT PRESENT. SINGLE OCCURRENCE OF MSG 73-44144 FOUND ON FLT LEG 41 WITH NO REOCCURANCE SINCE. REVIEW EPCS TRA FOR ALL THROTTLES, TRA MATCHED IDLE TO FULL FORWARD AND LINEAR WHEN MOVING SLOW. NO HISTORY PAST 90 DAYS.
